Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/11141
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBuchweitz, Ragnar-Olaf-
dc.contributor.authorLeuschke, Graham J.-
dc.contributor.authorVAN DEN BERGH, Michel-
dc.date.accessioned2010-09-07T07:39:19Z-
dc.date.availableNO_RESTRICTION-
dc.date.available2010-09-07T07:39:19Z-
dc.date.issued2010-
dc.identifier.citationINVENTIONES MATHEMATICAE, 182(1). p. 47-115-
dc.identifier.issn0020-9910-
dc.identifier.urihttp://hdl.handle.net/1942/11141-
dc.description.abstractWe show that determinantal varieties defined by maximal minors of a generic matrix have a non-commutative desingularization, in that we construct a maximal Cohen-Macaulay module over such a variety whose endomorphism ring is Cohen-Macaulay and has finite global dimension. In the case of the determinant of a square matrix, this gives a non-commutative crepant resolution.-
dc.description.sponsorshipThe first author was partly supported by NSERC grant 3-642-114-80. The second author was partly supported by NSA grant H98230-05-1-0032 and NSF grant DMS 0556181. The third author is director of research at the FWO.-
dc.language.isoen-
dc.publisherSPRINGER-
dc.titleNon-commutative desingularization of determinantal varieties I-
dc.typeJournal Contribution-
dc.identifier.epage115-
dc.identifier.issue1-
dc.identifier.spage47-
dc.identifier.volume182-
local.format.pages69-
local.bibliographicCitation.jcatA1-
dc.description.notes[Leuschke, Graham J.] Syracuse Univ, Dept Math, Syracuse, NY 13244 USA. [Buchweitz, Ragnar-Olaf] Univ Toronto Scarborough, Dept Math & Comp Sci, Toronto, ON M1C 1A4, Canada. [Van den Bergh, Michel] Univ Hasselt, Dept WNI, B-3590 Diepenbeek, Belgium. ragnar@utsc.utoronto.ca; gjleusch@math.syr.edu; michel.vandenbergh@uhasselt.be-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.bibliographicCitation.oldjcatA1-
dc.identifier.doi10.1007/s00222-010-0258-7-
dc.identifier.isi000280648000002-
item.fulltextNo Fulltext-
item.accessRightsClosed Access-
item.contributorBuchweitz, Ragnar-Olaf-
item.contributorLeuschke, Graham J.-
item.contributorVAN DEN BERGH, Michel-
item.fullcitationBuchweitz, Ragnar-Olaf; Leuschke, Graham J. & VAN DEN BERGH, Michel (2010) Non-commutative desingularization of determinantal varieties I. In: INVENTIONES MATHEMATICAE, 182(1). p. 47-115.-
item.validationecoom 2011-
crisitem.journal.issn0020-9910-
crisitem.journal.eissn1432-1297-
Appears in Collections:Research publications
Show simple item record

SCOPUSTM   
Citations

16
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

20
checked on Jun 29, 2022

Page view(s)

42
checked on Jun 30, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.